Arkiv for Matematik, 1971

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (46 articles)

Volume 8, Issue 1

[1] On the hellinger integrals and interpolation of$q$-variate stationary stochastic processes

Habib Salehi Michigan State University, Eeast Lansing, Michigan, USA

TBD mathscidoc:1701.332305

Arkiv for Matematik, 8, (1), 1-6, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the remainder term in the central limit theorem

Carl-Gustav Esseen Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332306

Arkiv for Matematik, 8, (1), 7-15, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Relatively maximal function algebras generated by polynomials on compact sets in the complex plane

Jan-Erik Björk

TBD mathscidoc:1701.332307

Arkiv for Matematik, 8, (1), 17-23, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Some connections between ergodic theory and the iteration of polynomials

Tom S. Pitcher Department of Mathematics, University of Southern California John R. Kinney Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332308

Arkiv for Matematik, 8, (1), 25-32, 1969.11
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on asymptotic normality of sums of higher-dimensionally indexed random variables

Bengt Rosén Institute of Mathematics, University of Uppsala

TBD mathscidoc:1701.332309

Arkiv for Matematik, 8, (1), 33-43, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Complementary remarks about the limit point and limit circle theory

Åke Pleijel

TBD mathscidoc:1701.332310

Arkiv for Matematik, 8, (1), 45-47, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Remarques sur une catégorie d’équations diophantiennes à deux indéterminées

Trygve Nagell L’Institut de mathématiques de l’Université Uppsala, Sweden

TBD mathscidoc:1701.332311

Arkiv for Matematik, 8, (1), 49-62, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The stone-weierstrass theorem in lipschitz algebras

Lars Inge Hedberg University of Uppsala and Massachusetts Institute of Technology, Sweden

TBD mathscidoc:1701.332312

Arkiv for Matematik, 8, (1), 63-72, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Analyticity of fundamental solutions

Karl Gustav Andersson Institute of Mathematics, University of Lund

TBD mathscidoc:1701.332313

Arkiv for Matematik, 8, (1), 73-81, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On a conjecture of V. Bernstein

J. R. Shackell

TBD mathscidoc:1701.332314

Arkiv for Matematik, 8, (1), 83-101, 1969.11
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 8, Issue 2

[1] On the nonexistence of uniform homeomorphisms between$L$_{$p$}-spaces

Per Enflo

TBD mathscidoc:1701.332315

Arkiv for Matematik, 8, (2), 103-105, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a problem of Smirnov

Per Enflo Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332316

Arkiv for Matematik, 8, (2), 107-109, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 63 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A nullstellensatz for ordered fields

D. W. Dubois Department of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332317

Arkiv for Matematik, 8, (2), 111-114, 1970.8
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quelques problèmes relatifs aux unités algébriques

Trygve Nagell

TBD mathscidoc:1701.332318

Arkiv for Matematik, 8, (2), 115-127, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the joint distribution of crossing of high multiple levels by a stationary gaussian process

Clifford Qualls Dept. of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.332319

Arkiv for Matematik, 8, (2), 129-137, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Compact groups and dirichlet series

Henry Helson University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.332320

Arkiv for Matematik, 8, (2), 139-143, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part

S. Leif Svensson

TBD mathscidoc:1701.332321

Arkiv for Matematik, 8, (2), 145-162, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur un type particulier d’unités algébriques

Trygve Nagell

TBD mathscidoc:1701.332322

Arkiv for Matematik, 8, (2), 163-184, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Subharmonic functions in a circle

Ulf Hellsten The Royal Institute of Technology, Stockholm 70, Sweden Bo Kjellberg The Royal Institute of Technology, Stockholm 70, Sweden Folke Norstad The Royal Institute of Technology, Stockholm 70, Sweden

TBD mathscidoc:1701.332323

Arkiv for Matematik, 8, (2), 185-193, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une équation intégrale singulière

Karl Dagerholm

TBD mathscidoc:1701.332324

Arkiv for Matematik, 8, (2), 195-197, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Remarques sur une classe d’équations indéterminées

Trygve Nagell

TBD mathscidoc:1701.332325

Arkiv for Matematik, 8, (2), 199-215, 1970.8
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 8, Issue 3

[1] Hardy-fields

Gunnar Sjödin

TBD mathscidoc:1701.332326

Arkiv for Matematik, 8, (3), 217-237, 1971.3
[ Download ] [ 2017-01-08 20:34:44 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analytic structures in the maximal ideal space of a uniform algebra

Jan-Erik Björk Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332327

Arkiv for Matematik, 8, (3), 239-244, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The optimal number of faces in cubical complexes

Bernt Lindström

TBD mathscidoc:1701.332328

Arkiv for Matematik, 8, (3), 245-257, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Pseudo-lattices: Theory and applications

Ih-Ching Hsu Northern Illinois University, De Kalb, ILL, USA H. L. Bentley Bucknell University, Lewisburg, Pennsylvania, USA

TBD mathscidoc:1701.332329

Arkiv for Matematik, 8, (3), 259-270, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Translation invariant convex metrics

Jan-Olof Eklundh Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332330

Arkiv for Matematik, 8, (3), 271-276, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Propagation of analyticity of solutions of partial differential equations with constant coefficients

Karl Gustav Andersson

TBD mathscidoc:1701.332331

Arkiv for Matematik, 8, (3), 277-302, 1971.3
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 9, Issue 1

[1] Some remarks on the value distribution of meromorphic functions

Sakari Toppila Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332332

Arkiv for Matematik, 9, (1), 1-9, 1970.5
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Estimates for the Fourier transform of the characteristic function of a convex set

Ingvar Svensson Department of mathematics, University of Lund

TBD mathscidoc:1701.332333

Arkiv for Matematik, 9, (1), 11-22, 1970.2
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the spectral synthesis problem for (n-l)-dimensional subsets of$R$^{$n$},$n$≥2

Yngve Domar Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332334

Arkiv for Matematik, 9, (1), 23-37, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Holomorphic convexity and analytic structures in Banach algebras

Jan-Erik Björk Department of Mathematics, Institut Mittag-Leffler and University of Stockholm

TBD mathscidoc:1701.332335

Arkiv for Matematik, 9, (1), 39-54, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Cohomology of operator algebras II. Extended cobounding and the hyperfinite case

Richard V. Kadison Department of Mathematics Philadelphia, University of Pennsylvania John R. Ringrose Department of Mathematics Philadelphia, University of Pennsylvania

TBD mathscidoc:1701.332336

Arkiv for Matematik, 9, (1), 55-63, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Convergence almost everywhere of certain singular integrals and multiple Fourier series

Per Sjölin Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332337

Arkiv for Matematik, 9, (1), 65-90, 1970.11
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 102 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Comparison theorems for a generalized modulus of continuity

Jan Boman Department of Mathematics, University of Stockholm Harold S. Shapiro Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332338

Arkiv for Matematik, 9, (1), 91-116, 1970.8
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 254 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Lower bounds for pseudo-differential operators

Anders Melin Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332339

Arkiv for Matematik, 9, (1), 117-140, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 167 downloads ] [ 0 comments ] [ Cited by 71 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Entire functions of several variables and their asymptotic growth

Lawrence Gruman Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.332340

Arkiv for Matematik, 9, (1), 141-163, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Hyperfinite product factors

Erling Størmer Matematisk Institutt, University of Oslo

TBD mathscidoc:1701.332341

Arkiv for Matematik, 9, (1), 165-170, 1970.10
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the local and global non-characteristic Cauchy problem when the solutions are holomorphic functions or analytic functionals in the space variables

Jan Persson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332342

Arkiv for Matematik, 9, (1), 171-180, 1970.10
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 142 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The center and the commutator subgroup in hopfian groups

R. Hirshon Polytechnic Institute of Brooklyn, 333 Jay Street, Brooklyn, N.Y., USA

TBD mathscidoc:1701.332343

Arkiv for Matematik, 9, (1), 181-192, 1970.11
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A problem on the union of Helson sets

E. Galanis Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332344

Arkiv for Matematik, 9, (1), 193-196, 1970.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Exact bounds for the continuous spectrum of certain differential eigenvalue problems

Abiy Kifle University of Uppsala, Sweden

TBD mathscidoc:1701.332345

Arkiv for Matematik, 9, (1), 197-204, 1970.12
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sets of synthesis and sets of interpolation for weighted Fourier algebras

U. B. Tewari Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332346

Arkiv for Matematik, 9, (1), 205-210, 1970.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On the lattice points on unicursal cubic curves

Christopher Hooley Department of Pure Mathematics, University College of South Wales and Monmouthshire

TBD mathscidoc:1701.332347

Arkiv for Matematik, 9, (1), 211-222, 1971.1
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On the uniqueness of summable trigonometric series and integrals

Torbjörn Hedberg Institut Mittag-Leffler, Högskolenheten, Luleå, Sweden

TBD mathscidoc:1701.332348

Arkiv for Matematik, 9, (1), 223-241, 1971.2
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Singular integrals and multiplier operators

N. M. Rivière Department of Mathematics, University of Minnesota

TBD mathscidoc:1701.332349

Arkiv for Matematik, 9, (1), 243-278, 1971.5
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 72 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On the separation properties of the duals of general topological vector spaces

M. Ribe Department of Mathematics, Linköping University

TBD mathscidoc:1701.332350

Arkiv for Matematik, 9, (1), 279-302, 1971.2
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved